# SDR AALA20121105001

- Difficulty date: November 5, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTENDING FROM LIGHTENING HOLE IN LEFT CUSP AT STATION 226.  REMOVED DAMAGED LEFT CUSP SHEET STATIONS 218 TO 237.  INSTALLED SERVICEABLE LEFT CUSP SHEET FROM STATIONS 218 TO 237 PER AARD 53-20-00-16.
